# SDR SA08013

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 22,985 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - AIRCRAFT FAILED THE OPERATIONAL TEST OF THE EMERGENCY LIGHTS SYSTEM.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
